Minoxidil Causes Wolf-Man Like Facial Hair?
Can Regaine cause hair growth all over even if i don’t put it on that part of the skin? I think I read something about this happening, but i can’t find the source. thanx
A patient reported last week that when he used minoxidil regularly (also known as Rogaine/Regaine) some years ago, he eventually saw hair grow over the entire face and forehead, giving him a Wolf-Man type look. I wish I had photos, but it was just a story he told me. After stopping the medication, he said the abnormal facial hair disappeared. This might sound ridiculous to some people, but I believed him. There have been similar reports posted before.
I asked some other prominent hair doctors (part of an email group of physicians I am in) about this, and some reported seeing this rare phenomenon in patients as well. We do see facial hair growth in some people that can be substantial, and it’s a particularly rare problem for some women on this medication as well. And when I do have photos, I’ll do my best to get permission to publish them…
YES it’s true, and sadly I am a woman. I start to look at ware wolf if I continue minoxidil and I stop it since 2 days ago. I so hope those facial hair will gone soon. hate that. :( will it really gone? heeeeeeeeeeeeeeeeelp!!